Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

Contents of Volume 15, Number 2

All articles in this issue are freely accessible.
View front matter and back matter from the print issue of this journal View front and back matter from the print issue
Sur la notion de différentielle d’une fonction de ligne
Maurice Fréchet.
Trans. Amer. Math. Soc. 15 (1914), 135-161
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1500969
A type of primitive algebra
J. H. M. Wedderburn.
Trans. Amer. Math. Soc. 15 (1914), 162-166
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1500970
Properties of surfaces whose asymptotic curves belong to linear complexes
Charles T. Sullivan.
Trans. Amer. Math. Soc. 15 (1914), 167-196
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1500971
Relatively uniform convergence of sequences of functions
E. W. Chittenden.
Trans. Amer. Math. Soc. 15 (1914), 197-201
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1500972
Note on Fermat’s last theorem
H. S. Vandiver.
Trans. Amer. Math. Soc. 15 (1914), 202-204
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1500973
A set of axioms for line geometry
E. R. Hedrick and Louis Ingold.
Trans. Amer. Math. Soc. 15 (1914), 205-214
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1500974
The Cauchy problem for integro-differential equations
Griffith C. Evans.
Trans. Amer. Math. Soc. 15 (1914), 215-226
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1500975